Bulletin of Mathematical Biology

, Volume 69, Issue 8, pp 2537–2559

On a Nonautonomous SEIRS Model in Epidemiology

Authors

    • College of Mathematics and System SciencesXinjiang University
  • Zhidong Teng
    • College of Mathematics and System SciencesXinjiang University
Original Article

DOI: 10.1007/s11538-007-9231-z

Cite this article as:
Zhang, T. & Teng, Z. Bull. Math. Biol. (2007) 69: 2537. doi:10.1007/s11538-007-9231-z

Abstract

In this paper, we derive some threshold conditions for permanence and extinction of diseases that can be described by a nonautonomous SEIRS epidemic model. Under the quite weak assumptions, we establish some sufficient conditions to prove the permanence and extinction of disease. Some new threshold values are determined.

Keywords

Nonautonomous SEIRS epidemic modelDiseasePermanenceExtinction

Copyright information

© Society for Mathematical Biology 2007